# SDR USAA040773

- Difficulty date: October 24, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fusleage
- Part time: 38,518 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C2, BULKHEAD SKIN, 1 INCH CRACK, FWD PRESSURE BULKHEAD RBL 57, WL 210.  INSTALLED DOUBLER IAW SRM 53-10-08 FIG 211.
